Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Withdrawal effects after stopping intake of anti-depression medicines - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Depression
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   I am feeling like I have the flu and I am having a hard time walking. My legs feel like Jelly. I just stopeed taking my medicine " Symbolta " 2 days ago. I also took half of a 50 milligram pill of Zoloft about 4 hours ago. PLEASE HELP!!
Doctor :   Hi
User :   I feel like I have the flu. My legs feel like Jelly and I also feel light headed. I just stopped taking Symbolta 2days ago and just took half of a 50 millagram pill of Zoloft. I feel fine when I lay downs. PLEASE help me!!!
User :   Please help me!
Doctor :   You must resume your treatment
User :   They won't refill my Symbolta
Doctor :   These drugs should not be stopped without the doctors advise
User :   Yes, but my insurance wont pay for it
Doctor :   If you have been stopped it on the Docs advise then you must get back to him regarding your withdrawal effects
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor